# SDR ASAA2014061708250

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 16,555 hours, 4,952 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004231
- Condition: Contaminated
- Location: Nr 1 Engine
- Part time: 26,497 hours, 8,194 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE RUNS, AFTER NR 1 ENGINE CHANGE, IDG WOULD NOT PRODUCE POWER, NO INDICATIONS.  ACFT GROUNDED.  REMOVED NR 1 ENGINE IDG IAW MM 24-11-11-800-801. METAL CONTAMINATION FOUND IN NR 1 IDG.  FLUSHED NR 1 IDG OIL COOLING CIRCUIT IAW AMM TASK 24-11-11-090-801, C3, STEP 1(C) 1).  INSTALLED NR 1 IDG IAW MM 24-11-11-400-801, STEP 3 A-I.  OPS AND LEAK CHECKED GOOD.  REPLACED NR 1 IDG AIR/OIL COOLER IAW AMM TASK 24-11-21-400-801, STEPS 3A THROUGH I.  LEAK CHECKED GOOD.  REPLACED NR 1 IDG OIL COOLER IAW AMM 73-11-06, STEP A-G. LEAK CHECKED GOOD.
